Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from severe hair fall. On Finpecia. Is there any side effect?

Sir, i m a 17 year old male...and i m suffering from severe a well known dermatologist prescribed me Finpecia for it..but after taking finpecia for 3 months...i started suffering from reduction in libido and decreased volume of semen in ejaculation ...i just stopped taking Finpecia..but will these side-effects be reversed???
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi meet,
Thanks for writing in.
Finpecia can cause decrease in libido and decreased volume of semen.
These effects are temporary and decrease on continued usage.
Also if you stop using finpecia all its effects are reversible and you will be fine.
There is nothing to be worried about.

Hope this helps.

Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor